On approximation process by certain modified Dunkl generalization of Szasz-Beta type operators
MetadataShow full item record
CitationAtakut, C., Karateke, S., & Buyukyazici, I. (2019). On approximation process by certain modified Dunkl generalization of Szasz-Beta type operators. Journal of Mathematics and Computer Science-Jmcs, 19(1), 9-18.
In this paper, we give a generalization of the Szasz-Beta type operators generated by Dunkl generalization of exponential function and obtain convergence properties of these operators by using Korovkin's theorem and weighted Korovkin-type theorem. We also establish the order of convergence by using the modulus of smoothness and the weighted modulus of continuity.